Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL
Model Number
39079
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/12/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Surgical smartgown was donned in preparation for surgery.After arms were in the gown and before picking up gloves, a large hole was found along a seem on the left sleeve near the wrist.The gown was removed and saved for evaluation.
New Search
Submit an Adverse Event Report
Brand Name
CONVERTORS
Common Device Name
GOWN, SURGICAL
Manufacturer
(Section D)
CARDINAL HEALTH 200, LLC
785 fort mill hwy.
fort mill SC 29707
MDR Report Key
10244585
Report Number
10244585
Device Sequence Number
14059820
Product Code
FYA
UDI-Device Identifier
10885380038235
UDI-Public
(01)10885380038235
Combination Product (Y/N)
N
Initial Reporter State
UT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/29/2020
Report Date
(Section F)
06/29/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
39079
Device Catalogue Number
39079
Device Lot Number
19KCC042
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/08/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
06/29/2020